Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I was suffering from Seborrheic Dermatitis

hello, i was suffering from Seborrheic Dermatitis and i was recommended sebowash and scalpe shampoo to get rid of dandruff . it is good if i use it and dandruff appears again if i dont use it. So do i need to use such shampoos for life long.And since i am also suffering from hair fall so does it matter if i also use mintop 5%
Asked On : Mon, 9 May 2011
Answers:  2 Views:  923
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
hi, welcome to healthcaremagic
u got to use it till u get rid of your dandruff completely..after which your hairfall too would not required to use mintop..
Answered: Mon, 9 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
ur hair fall is due to seborrheic ds.
we need to control it
both medicine u use r best.
once it controlled ,u need to maintain it.
seborrheic is not disease ,its condition of alter skin function
so there is no medicine that will cure of condition for life time.
so change ur attitude
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor